Alert archive / Alabama / Excessive Heat Warnings in 2021

Excessive Heat Warning 1, NWS Huntsville, AL

July 30, 20214 counties in Alabama

NWS Huntsville, AL issued this excessive heat warning at Jul 30, 2021, 1:42 PM CDT for 4 counties in Alabama. It was in force for 5 hr. 7 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 30, 2021, 1:42 PM CDT (18:42 UTC)
Expired
Jul 30, 2021, 7:00 PM CDT
In force
5 hr
Issued by
NWS Huntsville, AL

Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL, Lawrence County, AL

The radar

The Columbus AFB radar (KGWX), 103 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 3:30 PM CDTEXCESSIVE HEAT 1132 E Muscle Shoals, ALTHE HEAT INDEX REACHED 113 DEGREES AT THE NORTHWEST ALABAMA REGIONAL AIRPORT.
Jul 30, 5:43 PM CDTTSTM WND DMG3 N Killen, ALCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3 N KILLEN. TREES AND POWER LINES WERE KNOCKED DOWN IN THE VICINITY OF CR 364 AND CR 36 IN THE GREEN HILL AREA. POWER OUTAGES ALSO REPORTED IN THIS AREA VIA SOCIAL MEDIA.
Jul 30, 5:43 PM CDTTSTM WND DMG4 W Lexington, ALCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4 W LEXINGTON. TREES AND STRUCTURE DAMAGE ALONG 3/4 MILE STRETCH OF CR 33. SIX RESIDENCES WITH SIGNIFICANT DAMAGE, BUT NO ONE HURT. ROOF AND OUTBUILDING DAMAGE AND LARGE TREES DOWN. TIME ESTIMATED BY RADAR.
Jul 30, 5:43 PM CDTTSTM WND DMGLexington, ALCORRECTS PREVIOUS TSTM WND DMG REPORT FROM LEXINGTON. TREES WERE KNOCKED DOWN ON A HOUSE IN THE LEXINGTON AND GREEN HILL AREA. TIME ESTIMATED BY RADAR.
Jul 30, 6:07 PM CDTTSTM WND DMG3 N Killen, ALTREES AND POWER LINES WERE KNOCKED DOWN IN THE VICINITY OF CR 364 AND CR 36 IN THE GREEN HILL AREA. POWER OUTAGES ALSO REPORTED IN THIS AREA VIA SOCIAL MEDIA.
Jul 30, 6:07 PM CDTTSTM WND DMG4 W Lexington, ALTREES AND STRUCTURE DAMAGE ALONG 3/4 MILE STRETCH OF CR 33. SIX RESIDENCES WITH SIGNIFICANT DAMAGE, BUT NO ONE HURT. ROOF AND OUTBUILDING DAMAGE AND LARGE TREES DOWN. TIME ESTIMATED BY RADAR.
Jul 30, 6:07 PM CDTTSTM WND DMGLexington, ALTREES WERE KNOCKED DOWN ON A HOUSE IN THE LEXINGTON AND GREEN HILL AREA. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1105 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

724 
WWUS74 KHUN 301842
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
142 PM CDT Fri Jul 30 2021

ALZ001>004-310000-
/O.UPG.KHUN.HT.Y.0005.000000T0000Z-210731T0000Z/
/O.NEW.KHUN.EH.W.0001.210730T1842Z-210731T0000Z/
Lauderdale-Colbert-Franklin AL-Lawrence-
Including the cities of Florence, Muscle Shoals, Sheffield, 
Tuscumbia, Russellville, Red Bay, Moulton, and Town Creek
142 PM CDT Fri Jul 30 2021

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Dangerously hot conditions with heat index values up to
  113.

* WHERE...Lauderdale, Colbert, Franklin AL and Lawrence Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Extreme heat and humidity will significantly increase
  the potential for heat related illnesses, particularly for those
  working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

ALZ008>010-TNZ097-310000-
/O.EXA.KHUN.HT.Y.0005.000000T0000Z-210731T0000Z/
Marshall-Jackson-DeKalb-Franklin TN-
Including the cities of Albertville, Boaz, Guntersville, Arab, 
Scottsboro, Fort Payne, Rainsville, Winchester, Sewanee, Decherd,
Estill Springs, and Cowan
142 PM CDT Fri Jul 30 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Heat index values up to 107.

* WHERE...In Alabama, Marshall, Jackson and DeKalb Counties. In 
  Tennessee, Franklin TN County.

* WHEN...From noon to 7 PM CDT Friday.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

ALZ005>007-016-TNZ076-096-310000-
/O.CON.KHUN.HT.Y.0005.000000T0000Z-210731T0000Z/
Limestone-Madison-Morgan-Cullman-Moore-Lincoln-
Including the cities of Athens, Huntsville, Decatur, Cullman, 
Lynchburg, and Fayetteville
142 PM CDT Fri Jul 30 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Heat index values up to 109 expected.

* WHERE...In Alabama, Lauderdale, Colbert, Franklin, Lawrence, 
  Limestone, Madison, Morgan and Cullman Counties. In Tennessee, 
  Lincoln and Moore Counties.

* WHEN...From noon to 7 PM CDT Friday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
2 follow-up statements
464 
WWUS74 KHUN 301924
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
224 PM CDT Fri Jul 30 2021

ALZ001>004-310330-
/O.NEW.KHUN.HT.Y.0006.210731T1500Z-210801T0000Z/
/O.CON.KHUN.EH.W.0001.000000T0000Z-210731T0000Z/
Lauderdale-Colbert-Franklin AL-Lawrence-
Including the cities of Florence, Muscle Shoals, Sheffield, 
Tuscumbia, Russellville, Red Bay, Moulton, and Town Creek
224 PM CDT Fri Jul 30 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY...

* WHAT...For the Excessive Heat Warning, dangerously hot
  conditions with heat index values up to 113. For the Heat 
  Advisory, heat index values up to 107 expected.

* WHERE...Lauderdale, Colbert, Franklin AL and Lawrence Counties.

* WHEN...For the Excessive Heat Warning, until 7 PM CDT this 
  evening. For the Heat Advisory, from 10 AM to 7 PM CDT 
  Saturday.

* IMPACTS...Extreme heat and humidity will significantly increase
  the potential for heat related illnesses, particularly for those
  working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

ALZ005>010-016-TNZ076-096-097-310330-
/O.NEW.KHUN.HT.Y.0006.210731T1500Z-210801T0000Z/
/O.CON.KHUN.HT.Y.0005.000000T0000Z-210731T0000Z/
Limestone-Madison-Morgan-Marshall-Jackson-DeKalb-Cullman-Moore-
Lincoln-Franklin TN-
Including the cities of Athens, Huntsville, Decatur, Albertville,
Boaz, Guntersville, Arab, Scottsboro, Fort Payne, Rainsville, 
Cullman, Lynchburg, Fayetteville, Winchester, Sewanee, Decherd, 
Estill Springs, and Cowan
224 PM CDT Fri Jul 30 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY...

* WHAT...Heat index values up to 108.

* WHERE...In Alabama, Limestone, Madison, Morgan, Marshall, 
  Jackson, DeKalb and Cullman Counties. In Tennessee, Moore, 
  Lincoln and Franklin TN Counties.

* WHEN...For the first Heat Advisory, until 7 PM CDT this 
  evening. For the second Heat Advisory, from 10 AM to 7 PM CDT 
  Saturday.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
106 
WWUS74 KHUN 310005
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
705 PM CDT Fri Jul 30 2021

ALZ001>004-311100-
/O.EXP.KHUN.EH.W.0001.000000T0000Z-210731T0000Z/
/O.CON.KHUN.HT.Y.0006.210731T1500Z-210801T0000Z/
Lauderdale-Colbert-Franklin AL-Lawrence-
Including the cities of Florence, Muscle Shoals, Sheffield, 
Tuscumbia, Russellville, Red Bay, Moulton, and Town Creek
705 PM CDT Fri Jul 30 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
SATURDAY...
...EXCESSIVE HEAT WARNING HAS EXPIRED...

* WHAT...Heat index values up to 107 expected.

* WHERE...Lauderdale, Colbert, Franklin AL and Lawrence Counties.

* WHEN...The Excessive Heat Warning that was in effect until 7 PM
  Friday evening has expired. A Heat Advisory will be in effect 
  from 10 AM to 7 PM CDT Saturday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

ALZ005>010-016-TNZ076-096-097-311100-
/O.EXP.KHUN.HT.Y.0005.000000T0000Z-210731T0000Z/
/O.CON.KHUN.HT.Y.0006.210731T1500Z-210801T0000Z/
Limestone-Madison-Morgan-Marshall-Jackson-DeKalb-Cullman-Moore-
Lincoln-Franklin TN-
Including the cities of Athens, Huntsville, Decatur, Albertville,
Boaz, Guntersville, Arab, Scottsboro, Fort Payne, Rainsville, 
Cullman, Lynchburg, Fayetteville, Winchester, Sewanee, Decherd, 
Estill Springs, and Cowan
705 PM CDT Fri Jul 30 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
SATURDAY...
...HEAT ADVISORY HAS EXPIRED...

* WHAT...Heat index values up to 105 expected.

* WHERE...In Alabama, Limestone, Madison, Morgan, Marshall,
  Jackson, DeKalb and Cullman Counties. In Tennessee, Moore,
  Lincoln and Franklin Counties.

* WHEN...The Heat Advisory that was in effect until 7 PM Friday
  evening has expired. Another Heat Advisory will be in effect from
  10 AM to 7 PM CDT Saturday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this excessive heat warning went out at Jul 30, 12:31 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 30, 12:31 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
1231 PM CDT Fri Jul 30 2021

.UPDATE...
For 18Z TAFS.

&&

.NEAR TERM...(Rest of Today)
Issued at 1022 AM CDT Fri Jul 30 2021

Another hot and humid day is in store for the Tennessee Valley, as
an H5 ridge/high centers over the Central Plains and an upper trough
begins to dig over the Southern Appalachians. High cirrus has been
evident resulting from a decaying thunderstorm complex that moved
across the OH River Valley overnight, and has helped keep
temperatures a little cooler than recent mornings so far. A weak
upper disturbance will push south through the area today, bringing
deeper moisture into the area. Unlike the past few days, this will
result in increased chances for showers and thunderstorms later this
afternoon. Because of the increase in cloud cover and uncertainty
tied to thunderstorm coverage later this afternoon, did not feel
confident enough to raise temperatures any today. Even with these
limiting factors in mind, there is still a chance some areas could
see enough clearing for sufficient diurnal heating and combined with
an airmass rich in moisture, afternoon heat indices could reach 105+
in some areas. For that reason, the Heat Advisory is warranted for
areas along and west of I-65 through 7PM this evening.

.SHORT TERM...(Tonight through Sunday)
Issued at 430 AM CDT Fri Jul 30 2021

The ridge will tend to become increasingly elongated W-E on Saturday
and warm low-lvl air will continue to be swept into the area in WNW
flow. Even behind the sfc front, temperatures will likely not budge
much as it essentially washes out just to our south. In fact, moist
advection in the low/mid levels will gradually push PW values higher.
However, a lack of overall dynamic forcing will limit convective
potential on Saturday. With 850 mb temps at levels near today and
with a better chance for better insolation and less shower
activity...temperatures on Saturday could actually be warmer than
today.

Increased amplification of the upr flow pattern will begin to take
place late Saturday into early Sunday, with a deepening trough
developing in the East CONUS. Strengthening low/mid level flow and
moisture advection in the Mid-Miss Valley may give rise to an MCS as
vorticity moves along the western flank of the trough through the
area. This feature may affect portions of our area by Sunday morning
and could produce strong wind gusts...but this will need to be
watched in future forecasts as its location of development and
movement are not certain. Otherwise, the vorticity maximum will move
SEWRD while a sfc boundary will be aligned generally W-E in the area
and numerous showers and thunderstorms are anticipated for Sunday.
Deep layer shear along with low-lvl lapse rates will be more
supportive of storm organization and strong updrafts/downdrafts,
especially during the late morning/afternoon.

.LONG TERM...(Sunday night through Thursday)
Issued at 430 AM CDT Fri Jul 30 2021

A consensus solution from the latest suite of global deterministic
and ensemble models suggests that a mid-level longwave trough will be
in place across the eastern half of North America at the beginning
of the extended period. The broader trough is predicted to gradually
become more amplified on Sunday night/Monday as a pronounced vort max
digs southeastward from the Central Plains into the TN Valley, and
lift from this feature will likely contribute to regeneration of
showers/thunderstorms along a cold front dropping southward through
the forecast area. Due to some uncertainty regarding lingering
impacts from thunderstorms during the day on Sunday, as well as the
speed/location of the cold front, we have kept POPs in the chance
range (highest south of the TN River). Lows on Monday morning will be
in the mid 60s-around 70 degree range, with highs later in the day
in the l-m 80s.

It is becoming increasingly apparent that by Monday night, light-
moderate northerly flow in the boundary layer will finally begin to
advect a noticeably cooler/drier airmass southward into the region.
This trend will persist for the remainder of the long term period, as
another vort max to our north evolves into a partially closed low
and drifts slowly eastward through the OH Valley. Lows will fall into
the m-u 60s Tuesday morning, and l-m 60s Wednesday/Thursday
mornings, with highs remaining in the l-m 80s. Regarding
precipitation chances, a weak disturbance crossing the region on
Tuesday could provide enough lift for a few postfrontal showers
during the day, with only a slight chance of showers in our eastern
areas on Wednesday/Thursday afternoons.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1231 PM CDT Fri Jul 30 2021

VFR flight conditions are expected through the TAF period at both
terminals. Chances for afternoon thunderstorms will increase around
20z, but lower confidence in coverage prevents any higher mention
than VCTS in the TAFs at this time. Temporary reductions to MVFR
vsbys will be possible if any RA/TSRA impacts the terminals. Have
left fog out of the TAFs for this update, but may need to be added in
later especially in areas that receive rain today.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Heat Advisory until 7 PM CDT this evening for ALZ001>007-016.

TN...Heat Advisory until 7 PM CDT this evening for TNZ076-096.

&&

NEAR TERM...25
SHORT TERM...KDW
LONG TERM...70/DD
AVIATION...25

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Jul 30, 5:19 AM CDT, 8 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
519 AM CDT Fri Jul 30 2021

ALZ001>010-016-TNZ076-096-097-310030-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
519 AM CDT Fri Jul 30 2021

This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.

.DAY ONE...Today and Tonight...

Isolated to scattered thunderstorms are expected to develop today
with best chances for activity in southern Middle Tennessee and
northeastern Alabama. A few storms may be capable of producing strong
wind gusts.

Heat index values are expected to climb to 105 to 107 in portions of
northwestern and north central Alabama and in Lincoln and Moore
Counties in Tennessee this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

A few strong to marginally severe thunderstorms capable of damaging
wind gusts and locally heavy rainfall are possible late Saturday
night into Sunday.

The coverage of thunderstorms will remain fairly high on Sunday night
and Monday, before diminishing on Monday night as a cold front
crosses the region. Nonetheless, a few thunderstorms will be
possible in the eastern portion of the outlook area through Thursday.

.SPOTTER CALL TO ACTION STATEMENT...

Activation of storm spotters and emergency management personnel is
not anticipated at this time.

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 2:24 PM CDTHeat AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more29 hr
Jul 30, 3:25 PM CDTSpecial Weather StatementHUNLawrence50 min
Jul 30, 3:59 PM CDTSpecial Weather StatementHUNJackson31 min
Jul 30, 4:08 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Marshall37 min
Jul 30, 4:09 PM CDTSpecial Weather StatementHUNMorgan51 min
Jul 30, 4:13 PM CDTSpecial Weather StatementHUNMarshall47 min
Jul 30, 4:48 PM CDTSpecial Weather StatementHUNDeKalb27 min
Jul 30, 5:20 PM CDTSpecial Weather StatementHUNDeKalb25 min
Jul 30, 5:26 PM CDTSpecial Weather StatementHUNLauderdale49 min
Jul 30, 5:36 PM CDTSpecial Weather StatementHUNJackson9 min
Jul 30, 5:45 PM CDTSpecial Weather StatementHUNLimestone, Madison30 min
Jul 30, 5:46 PM CDTSpecial Weather StatementHUNJackson44 min
Jul 30, 5:58 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale, Lawrence, Limestone32 min
Jul 30, 6:10 PM CDTSpecial Weather StatementHUNLawrence, Limestone, Madison, Morgan50 min
Jul 30, 6:28 PM CDTSevere Thunderstorm WarningHUNJackson, Madison32 min
Jul 30, 6:37 PM CDTSevere Thunderstorm WarningHUNCullman23 min
Jul 30, 6:55 PM CDTSpecial Weather StatementHUNCullman, DeKalb, Lawrence, Marshall, Morgan50 min

Nearby

Excessive Heat Warnings in Alabama, 2021Every excessive heat warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.